# SDR IPXA2025080183415

- Difficulty date: July 17, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 27,721 hours, 4,085 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD ELEVATOR HAS TWO CRACKS AND NUMEROUS LOOSE AND MISSING RIVITS ON UPPER LEADING EDGE. INSTALLED RHOB ELEVATOR IAW AMM 27-31-02-404-016 UP TO STEP 3.H.(2). FINISHED REMAINING STEPS OF AMM 27-31-02-404-016 FOR OUTBOARD ELEVATOR INSTALL.
